# SDR AALA201705279014

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 52,164 hours, 25,742 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON LANDING, FLIGHT ATTENDANT REPORTED ODOR AND SMOKE IN CABIN.  AUXILARY POWER UNIT OIL CAP NOT SEATED PROPERLY ON OIL TANK. VERIFIED CAP SECURED. ACCOMPLISHED CABIN ODOR MCM CARD 21-96-01, APU WASH IAW MCM 49-97-11 AND PACK BURN OUT IAW MCM 21-92-12. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
